The Michigan Mathematical Journal

Higman´s criterion revisited

Michel Broué

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 58, Issue 1 (2009), 125-179.

Dates
First available in Project Euclid: 11 May 2009

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1242071686

Digital Object Identifier
doi:10.1307/mmj/1242071686

Mathematical Reviews number (MathSciNet)
MR2526081

Zentralblatt MATH identifier
1201.16014

Subjects
Primary: 20C20: Modular representations and characters 20J99: None of the above, but in this section 16G99: None of the above, but in this section

Citation

Broué, Michel. Higman´s criterion revisited. Michigan Math. J. 58 (2009), no. 1, 125--179. doi:10.1307/mmj/1242071686. https://projecteuclid.org/euclid.mmj/1242071686


Export citation

References

  • J. L. Alperin, Local representation theory, Cambridge Stud. Adv. Math., 11, Cambridge Univ. Press, Cambridge, 1986.
  • P. Balmer and M. Schlichting, Idempotent completion of triangulated categories, J. Algebra 236 (2001), 819--834.
  • N. Bourbaki, Éléments de mathématique. Algèbre I, Hermann, Paris, 1970.
  • M. Broué, Equivalences of blocks of group algebras, Finite dimensional algebras and related topics (Ottawa, 1992), pp. 1--26, Kluwer, Dordrecht, 1994.
  • Y. Fan, Block covers and module covers of finite groups, Group theory (Singapore, 1987), pp. 357--366, de Gruyter, Berlin, 1989.
  • ------, Local characterizations of block covers and their applications, J. Algebra 152 (1992), 397--416.
  • M. Geck, Beiträge zur Darstellungstheorie von Iwahori--Hecke--Algebren, Habilitationsschrift, RWTH Aachen, 1993.
  • M. Geck and R. Rouquier, Centers and simple modules for Iwahori--Hecke algebras, Finite reductive groups (Luminy, 1994), Progr. Math., 141, pp. 251--272, Birkhäuser, Boston, 1997.
  • D. G. Higman, Indecomposable representations at characteristics $p,$ Duke Math. J. 21 (1954), 377--381.
  • ------, Modules with a group of operators, Duke Math. J. 21 (1954), 369--376.
  • ------, Induced and produced modules, Canadian J. Math. 7 (1955), 490--508.
  • M. Ikeda, On a theorem of Gaschütz, Osaka Math. J. 5 (1953), 53--58.
  • L. Illusie, Calculs de termes locaux cohomologie $\ell$-adique et fonctions $L$ (SGA 5), Lecture Notes in Math., 589, pp. 138--203, Springer-Verlag, Berlin, 1977.
  • N. Jacobson, Basic algebra II, Freeman, San Francisco, 1980.
  • B. Keller, Introduction to abelian and derived categories, Representations of reductive groups, pp. 41--61, Cambridge Univ. Press, Cambridge, 1998.
  • ------, Private communication, 2007.
  • S. Mac Lane, Categories for the working mathematician, Grad. Texts in Math., 5, Springer-Verlag, Berlin, 1971.
  • J. Rickard, The abelian defect group conjecture, Proceedings of the International Congress of Mathematicians, vol. II (Berlin, 1998), Doc. Math., extra vol. II, pp. 121--128, Bielefeld, 1998.
  • ------, Equivalences of derived categories for symmetric algebras, J. Algebra 257 (2002), 460--481.
  • J.-P. Serre, Représentations linéaires des groupes finis, Hermann, Paris, 1971.
  • J.-L. Verdier, Des catégories dérivées, des catégories abéliennes, Astérisque 239 (1996).